Jump to content


Congrats to Margaret, Platinum Member with 1,000 posts and 10 Years of Forums Membership!


Photo

Numb Feet?


  • Please log in to reply
9 replies to this topic

#1 Gizelle

Gizelle

    Senior Bronze Member

  • Members
  • PipPipPip
  • 46 posts
  • Location:Canada

Posted 27 March 2007 - 07:23 PM

Hi all. The bottom of my feet keeps going numb. Sometimes I can't feel them at all. I seen a neurologist, he did tests and they were all fine. He don't know what is causing it. Any suggestions? Thanks much, Gizelle

#2 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,893 posts

Posted 28 March 2007 - 08:36 AM

Hi Gizelle,

Sorry to hear about your numb feet problem. Is there any diabetes in your family? Or are you diabetic? Many people with diabetes have decreased circulation in their extremities and some of loss of sensation. Might be worth checking into.
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#3 Clementine

Clementine

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 684 posts

Posted 28 March 2007 - 09:36 AM

Could it be Raynauds?
Jen

#4 Gizelle

Gizelle

    Senior Bronze Member

  • Topic Starter
  • Members
  • PipPipPip
  • 46 posts
  • Location:Canada

Posted 28 March 2007 - 03:36 PM

Thanks Jennifer and Sweet, for the replies. I don't have diabeties. I do have raynauds. My doctor didn't seem to know what it was, neither did my Neurologist. Doctors, lately don't seem to know anything. Gizelle

#5 Clementine

Clementine

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 684 posts

Posted 28 March 2007 - 04:22 PM

Gizelle,
I am sorry... I know it's so frustrating. Until I got my Raynauds under control with a calcium channel blocker, my feet were always numb. Mine was definitely Raynauds because my toes were cold too. I have a friend that has Lupus and Sclero and her feet are numb...but her dr. said it was from the sclero...so don't get worried that you have LUPUS!
YOu just never know, do ya.
xo
Jennifer

#6 debonair susie

debonair susie

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,638 posts
  • Location:(United States)

Posted 29 March 2007 - 01:02 PM

Hi Gizelle,
I don't have any ideas about what it could be, especially since both feet are affected. My only thought is the raynaud's too, thinking it's a neuro problem... although I'm not Dr Susie ;)
Hope it can be figured out soon...or that the problem subsides and doesn'tgive you any more trouble.
Hugs, Susie
Special Hugs,

Susie Kraft
ISN Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)

#7 RememberingToSmile

RememberingToSmile

    Silver Member

  • Members
  • PipPipPipPip
  • 104 posts

Posted 29 March 2007 - 02:22 PM

I am sorry they haven't given you any answers yet - hang in there.

Is the numbness constant - or does it come and go? Mine comes and goes.

Raynauds is very bothersome with my feet. I wear those disposable heaters within my shoes whenever I leave the house. I think the Calcium Channel blockers have helped recovery time, esp in my hands, but not so much the feet. [although sores are fewer]

Does exercise affect the numbness?

-RTS

#8 susie54

susie54

    Silver Member

  • Members
  • PipPipPipPip
  • 259 posts

Posted 29 March 2007 - 04:33 PM

Hi Gizelle,

As I remember you and I were discussing nerve problems way back. We both had numbness that traveled around. I am wondering if your nerve problem is creeping back in on you. Mine sneaks back in occassionally, like a numb toe or numbness on face. When the heat turns on in the summer, then the feet and legs really become numb. I hope yours calms down soon but maybe you go and get an EMG to get a diagnosis. Susie54

#9 Gizelle

Gizelle

    Senior Bronze Member

  • Topic Starter
  • Members
  • PipPipPip
  • 46 posts
  • Location:Canada

Posted 29 March 2007 - 06:15 PM

Yes I do have Raynauds. I also had EMG studies done and the results were negative. My Neurologist has no idea what it would be. I'm also on calcium channel blocker. Adalat xl 60mg's

#10 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,893 posts

Posted 30 March 2007 - 11:44 AM

Hey Gizelle,

Thanks for letting us know what the doctor said. Sure sorry to hear you have Raynauds. I think it's one of the symptoms that gives me the worse problem.

If you have any further questions, just ask away.
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)